# SDR CA150105007

- Difficulty date: December 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 315731
- Condition: Failed
- Location: Nr 1 Wheel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT DEPARTED AND THERE WAS A HYDRAULIC FLUID LOSS IN NR 2 HYDRAULIC SYSTEM DUE TO NR 1 WHEEL/BRAKE DAMAGE. FLIGHT CREW DECLARED EMERGENCY AND LANDED SAFELY, ALL EMERGENCY STAFF WAS ON SITE  AIRCRAFT IS WITH MAINTENANCE AND IS NOW HAVING THE DAMAGED WHEEL AND BRAKE REMOVED IN AN ATTEMPT TO DETERMINE IF THE WHEEL CAUSED THE HYDRAULIC LEAK.  AFTER PRELIMINARY INVESTIGATION, IT CAN BE STATED THAT BRAKE DAMAGE WAS CAUSED BY FAILURE OF WHEEL ASSY INNER BEARING. WHEEL ROTATION AT VARIOUS ANGLES LED TO DAMAGE OF BRAKE ASSY HOUSING AND FLUID LEAKAGE.
